MathSciNet Relay Station
MathSciNet bibliographic data
MR396658 (53 #520) 16A36
Rutter, Edgar A., Jr. $QF-3$ rings with ascending chain condition on annihilators. J. Reine Angew. Math. 277 (1975), 40–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement